Table of Contents Author Guidelines Submit a Manuscript
Chinese Journal of Mathematics
Volume 2014 (2014), Article ID 349719, 5 pages
http://dx.doi.org/10.1155/2014/349719
Research Article

A Few Inequalities Established by Using Fractional Calculus and Their Applications to Certain Multivalently Analytic Functions

Department of Mathematics, Faculty of Science, Çankırı Karatekin University, 18100 Çankırı, Turkey

Received 31 January 2014; Revised 11 June 2014; Accepted 11 June 2014; Published 18 June 2014

Academic Editor: Yifu Wang

Copyright © 2014 Hüseyin Irmak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By making use of different techniques given in Miller and Mocanu (2000) (and also in Jack (1971)), some recent results consisting of certain multivalently analytic functions given both in Irmak (2005) and in Irmak (2010) are firstly restated and some of their applications are then pointed out.